MathSciNet Relay Station
MathSciNet bibliographic data
MR1943224 92D40 (35K57 92D25)
Weinberger, Hans F. On spreading speeds and traveling waves for growth and migration models in a periodic habitat. J. Math. Biol. 45 (2002), no. 6, 511–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement